# SDR SWAA2022091546995

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS767 PLUS 5INCH RBL21 WL156 AT AFT CARGO COMPARTMENT 2022-452188 / [01] REPLACED WEB (SHIELD)LOCATED BS767 TO 794 RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 146A0081 SHEET 34 REV -.;[02] CORRECTED STEP 1  REPLACED WEB (SHIELD)LOCATED BTW BS767 TO 794 RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 146A0081 SHEET 34 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
